# SDR CALA2016020395065

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 83,329 hours, 11,406 cycles
- Engine: Pwa PW40903
- Engine time: 3,200 hours, 12,534 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LT ENG MULTIPLE AUDIBLE SURGES.  NR 1 ENG STATOR VANE ACTUATOR REPLACED IAW AMM 75-31-02.  ALL ENG TESTS CHECKED NORMAL.
